# SDR JGVR450D010224001

- Difficulty date: January 2, 2024
- Submitted: January 2, 2024
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N369QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800081
- Aircraft time: 13,504 hours, 8,935 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Rib
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zone 500
- Part time: 13,504 hours, 8,935 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AROUND MULTIPLE HI-LOKS FASTENERS FOR THE LH AND RH OUTBOARD WHEEL WELL WING RIBS. REMOVED ALL SIGNS OF CORROSION FROM THE LH AND RH OUTBOARD WHEEL WELL WING RIBS AT WS 67.25. REMOVED AND REPLACED FASTENERS IAW CESSNA 680 SRM 51-40-03. RESTORED PROTECTIVE COATINGS TO INNER WHEEL WELL LOCATIONS IAW CESSNA 680 SRM 51-20-01. THE REMAINING THICKNESS OF THE LH AND RH WS 67.25 RIBS ARE ACCEPTABLE IAW TEXTRON MINOR MEMO DQ42485M1 DATED 12/20/2023. THIS IS A MINOR REPAIR.
